# SDR UALA2013042902959

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 46,994 hours, 10,167 cycles
- Engine: Pwa PW4077
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Software
- Condition: Corrupted
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR AREA, UNABLE TO RECEIVE CALLS FROM DOORS AND COCKPIT.  NO CHIMES AT L1 DOOR.  INSTALLED CABIN CONFIGURATION DATABASE SOFTWARE, OPS-CHECKED OKAY.
